Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

July 27, 2021McIntosh County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 27, 2021, 3:49 AM CDT for McIntosh County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2021, 3:49 AM CDT (08:49 UTC)
Expired
Jul 27, 2021, 4:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK

County McIntosh County, OK

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2103 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WWUS84 KTSA 270849
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
349 AM CDT Tue Jul 27 2021
 
OKZ071-073-074-270930-
Haskell OK-Pittsburg OK-McIntosh OK-
349 AM CDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...
SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 430
AM CDT...

At 348 AM CDT, a strong thunderstorm was located over Eufaula, moving
east at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Eufaula...                        Canadian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3517 9566 3534 9570 3539 9543 3515 9540
TIME...MOT...LOC 0848Z 265DEG 8KT 3526 9557 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 27, 12:04 AM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jul 27, 12:04 AM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Tue Jul 27 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will largely prevail through the period. Brief
patchy morning fog is possible, otherwise another day of isolated
to scattered afternoon storms with higher chances favored along
and south of Interstate 40.

&&

.PREV DISCUSSION... /Issued 901 PM CDT Mon Jul 26 2021/

..UPDATE...

DISCUSSION...
Thunderstorms have mostly dissipated this evening, with just a few
isolated showers and storms remaining across parts of northeastern
Oklahoma. An isolated storm or two will remain possible into the
night, but coverage is expected to be very minimal. For the update
tonight, lowered min temps a bit in rain cooled areas, but
otherwise the forecast looks on track.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  97  76  99 /   0   0   0   0
FSM   76  98  76  99 /   0   0   0   0
MLC   74  96  74  98 /   0  10   0   0
BVO   74  95  74  97 /   0   0   0   0
FYV   70  95  71  96 /   0   0   0   0
BYV   72  96  72  97 /   0   0   0   0
MKO   75  95  74  96 /   0   0   0   0
MIO   74  95  74  95 /   0   0   0   0
F10   74  96  74  97 /   0   0   0   0
HHW   75  94  76  96 /  10  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053>076.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ019-020-029.

&&

AVIATION.....07
Hazardous weather outlook, Jul 26, 9:07 PM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
907 PM CDT Mon Jul 26 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
907 PM CDT Mon Jul 26 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
    AREA...Eastern Oklahoma and West Central Arkansas.
    ONSET...Ongoing.

DISCUSSION...
Isolated showers and thunderstorms continue across mainly
northeast Oklahoma this evening. Very isolated showers and storms
will remain possible through the night across the area. Severe
weather is not expected with any activity that does develop.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.

EXTENDED DISCUSSION...
An extended period of hot and humid conditions will continue
this week into next weekend. Temperatures for mid to late
week will likely reach the upper 90s to just above 100 degrees.
Dangerous heat index values will continue each afternoon and
additional heat advisories will likely be needed. Isolated
thunderstorms are expected Tuesday otherwise dry weather is
forecast for most locations into the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 27, 3:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
349 AM CDT Tue Jul 27 2021

OKZ071-073-074-270930-
Haskell OK-Pittsburg OK-McIntosh OK-
349 AM CDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...
SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 430
AM CDT...

At 348 AM CDT, a strong thunderstorm was located over Eufaula, moving
east at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Eufaula...                        Canadian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3517 9566 3534 9570 3539 9543 3515 9540
TIME...MOT...LOC 0848Z 265DEG 8KT 3526 9557

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Jul 26, 7:07 PM CDTSpecial Weather StatementTSAMayes38 min
Jul 26, 7:26 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Jul 27, 4:28 AM CDTSpecial Weather StatementTSAHaskell47 min
Jul 27, 5:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jul 27, 10:22 AM CDTExcessive Heat WarningTSACherokee, Craig, Creek, McIntosh, Mayes, Muskogee and 8 more10 hr
Jul 27, 12:59 PM CDTSpecial Weather StatementTSALatimer31 min
Jul 27, 1:24 PM CDTSpecial Weather StatementTSALatimer36 min
Jul 27, 1:31 PM CDTSpecial Weather StatementTSALatimer29 min
Jul 27, 1:54 PM CDTSpecial Weather StatementTSALatimer36 min
Jul 27, 2:03 PM CDTSpecial Weather StatementTSALatimer27 min
Jul 27, 2:04 PM CDTSpecial Weather StatementTSAPittsburg26 min
Jul 27, 2:22 PM CDTSpecial Weather StatementTSALeFlore23 min
Jul 27, 2:36 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more29 hr
Jul 27, 2:46 PM CDTSpecial Weather StatementTSAPittsburg29 min
Jul 27, 2:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Jul 27, 3:09 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
Jul 27, 4:38 PM CDTSpecial Weather StatementTSASequoyah37 min

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.